# SDR A6WA200440120

- Difficulty date: August 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NR 2 GENERATOR FAILED DURNG TAKEOFF.  SERVICED NR 2 IDG IAW AMM 12-13-24.  RAN ENGINE TO POWER.  OPS CHECK GOOD.  (M)
